# SDR SWAA2021080400754

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 7,364 hours, 16,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'EXIT-SALIDA' SIGN ON REAR SERVICE DOOR MISSING. / R&R AFT SERVICE DOOR EMERGENCY LIGHT FOR EXIT PER AMM 33-51-01
